# SDR EIA2001137

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 400-520 STRINGER 6L TOP ROW FASTENERS, 32 HOLES CRACKED.  STOP DRILLED HOLES, NDT INSPECTED AND REPAIRED DOUBLER PER EO 53-747-1089-91. (M)
